# SDR UIEA2022011400025

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Placard
- Part number: BAC27TFDE0160
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOWS CAPTAIN  AND FO  PLACARD  WINDOWS  NOT CLOSED  DAMAGED .( REMOVED AND REPLACED DAMAGED PLACARD AT COCKPIT WINDOWS CAPT. & FO  SIDE PER  B767-300  /  AMM 20-10-13-964-001 )
